Department of Mathematics
Texas A&M University
College Station TX 77843-3368
E-mail: wonhee <at> math.tamu.edu
(Here's a C.V.)
MATH 615 (Sec 700), Fall 2017
Ph.D. in Mathematics, Texas A&M University (in progress)
M.S. in Mathematics, Kyung Hee University, 2012
B.A. in Mathematics, Kyung Hee University, 2009
Operator algebras with an emphasis on free probability theory
Probability theory and Statistics
“Principal function for bi-free central limit distributions,” Integral Equations Operator Theory 85 (2016), 91-108, with Ken Dykema.
“Weyl’s theorem for algebraically quasi-paranormal operators,” Filomat 28 (2014), 411–419, with Young Min Han.
“A note on quasi-paranormal operators,” Mediterranean Journal of Mathematics 10 (2013), 383-393, with Young Min Han.